Archive for July, 2008

h1

A shot to get the flu?

July 31, 2008

Physical therapy was ok yesterday. She had me work on several balance exercises. Nothing that fancy, just walking a straight line and things like that. I couldn’t do several of them. It was ok to know were I’m at now.

I’ll give myself a shot in the right arm today and I took a Tylenol cold and flu pill today, after the effects I had last time I don’t want the flu again.

h1

Exercise-Exercises-Exercise

July 24, 2008

Physical Therapy was no problem today. Becky the therapist isolated the pain in my left shoulder and gave me exercises to help, I am scheduled for 15 sessions, 2 a week. She also gave me a complete regiment of exercises to do daily that should help with my gape (is what she said) I guess that means walk. Hopefully it will make a difference. I just need to do the daily exercises.

I feel good about this.

h1

Full Dosage

July 21, 2008

I gave myself a shot in my left arm today. I am up to the full dosage of the Betaseron injections now. There have been no side effects other than some soreness in my left shoulder. I think the physical therapy should help with that. I still have some lack of control in the left side of my body but nothing to extreme.

h1

Physical therapy

July 17, 2008

Monday Dr. Mikawa told me that physical therapy would be good for me. He made arrangements through the hospital to set it up for me. That is a good thing my left shoulder has been hurting for a few days.

The only time I have ever herd about physical therapy was from the TV show Fraiser. I wonder if I could get a therapist like Daffney.

h1

Trip to the Doctor

July 15, 2008

Dr. Mikawa asked me the normal question. Then he had me walk around and ask me about my left leg. He asked me if I have been depressed. He said that the Betaseron might lead to it. I told him that now I might be?

He had me go to the main hospital for a blood test.

h1

Right Arm!

July 12, 2008

The pain in my right eye seems to be better.

I’m up to .75 cc on my Betaseron injections. Other than some stiffness in the left side of my body I have had no real side effects.

h1

Getting Blurry

July 3, 2008

My right eyesight seems to be getting worse including some pain in my right  eye.